# SDR SWAA074097

- Difficulty date: August 17, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 13,422 hours, 7,562 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND AFT LEFT CABIN EEPLS INOP.  INSPECTED FOUND LOOSE CONNECTOR, SECURED CONNECTOR PER MM.
